Röviden a rácsgeometriáról

Csóka, Géza: Röviden a rácsgeometriáról. Iskolakultúra, (2) 10. pp. 2-6. (1992)

[img] Cikk, tanulmány, mű
iskolakultura_1992_010_002-006.pdf

Download (178kB)
Item Type: Article
Journal or Publication Title: Iskolakultúra
Date: 1992
Volume: 2
Number: 10
Page Range: pp. 2-6
ISSN: 1215-5233
Collection: Folyóiratok
Uncontrolled Keywords: Geometria, Matematika
Additional Information: Bibliogr.: 6. p.
Date Deposited: 2018. Aug. 22. 09:43
Last Modified: 2018. Oct. 17. 15:52
URI: http://misc.bibl.u-szeged.hu/id/eprint/43254

Actions (login required)

View Item View Item